# SDR DALA13040426306

- Difficulty date: August 8, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 100,736 hours, 12,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR EMERGENCY LIGHT  WILL NOT TURN OFF.  REPLACED EMERGENCY LIGHT IAW AMM 33-51. OPS CHECKED GOOD.
